On the Moment Map of a Multiplicity Free Action

Tom 71 / 1996

Andrzej Daszkiewicz, Tomasz Przebinda Colloquium Mathematicum 71 (1996), 107-110 DOI: 10.4064/cm-71-1-107-110

Streszczenie

The purpose of this note is to show that the Orbit Conjecture of C. Benson, J. Jenkins, R. L. Lipsman and G. Ratcliff [BJLR1] is true. Another proof of that fact has been given by those authors in [BJLR2]. Their proof is based on their earlier results, announced together with the conjecture in [BJLR1]. We follow another path: using a geometric quantization result of Guillemin-Sternberg [G-S] we reduce the conjecture to a similar statement for a projective space, which is a special case of a characterization of projective smooth spherical varieties due to Brion [B2].

Autorzy

  • Andrzej Daszkiewicz
  • Tomasz Przebinda

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek